| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6- health effect- clinical code 4581: angle closure.H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -12.50 diopter was implanted into the patients right eye (od) on (b)(6) 2023.The patient experienced excessive vault, elevated iop (intraocular pressure) and angle closure.It was reported that medical or surgical intervention is not necessary.For additional information the reporter stated " no symptoms, will likely not exchange for now".